Multi-index polynomials and Bessel functions and applications to statistical problems

G. Dattoli, P.E. Ricci

Research output: Contribution to journalArticle

5 Citations (Scopus)


Many-index polynomials and Bessel functions occur in statistical problems concerning the properties of chaotic light fields. We show that they can be exploited to provide a natural generalization of the ordinary exponential distribution, whose mathematical properties are studied in detail.
Original languageEnglish
Pages (from-to)625 - 633
Number of pages9
JournalNuovo Cimento della Societa Italiana di Fisica B
Issue number6
Publication statusPublished - Jun 2003
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this